# SDR 05FDEA01275

- Difficulty date: May 14, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 40,915 hours, 25,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN, BS 1348, STR 23L.  REMOVED DAMAGED SKIN & REPLACED DAMAGE SKIN BS 1342-1352 WL 190.3 - 259.5.   ALL WORK DONE IAW SRM 51-10-1, 51-30-2, 51-30-5,  51-30-8, 51-10-2 & M/M 51-20-013-7
